Alert archive / Montana / High Wind Warnings in 2014

High Wind Warning 25, NWS Great Falls, MT

July 23, 2014

NWS Great Falls, MT issued this high wind warning at Jul 23, 2014, 4:31 AM MDT. It took effect at Jul 24, 2014, 12:00 AM MDT. It was in force for 51 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 23, 2014, 4:31 AM MDT (10:31 UTC)
In effect from
Jul 24, 2014, 12:00 AM MDT
Expired
Jul 26, 2014, 2:42 AM MDT
In force
51 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

019 
WWUS75 KTFX 231031
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
431 AM MDT WED JUL 23 2014

MTZ046-231145-
/O.CAN.KTFX.HW.A.0018.140724T1200Z-140725T0600Z/
EASTERN PONDERA-
INCLUDING THE FOLLOWING LOCATIONS...CONRAD
431 AM MDT WED JUL 23 2014

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WATCH. 

WINDS WILL REMAIN STRONG THROUGH THIS TIME PERIOD...HOWEVER
DAMAGING WINDS ARE NOT EXPECTED FOR EASTERN PONDERA COUNTY AT THIS TIME.

$$

MTZ010-044-232200-
/O.UPG.KTFX.HW.A.0018.140724T1200Z-140725T0600Z/
/O.NEW.KTFX.HW.W.0025.140724T1200Z-140725T0600Z/
EASTERN GLACIER-TOOLE-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...SHELBY
431 AM MDT WED JUL 23 2014

...HIGH WIND WARNING IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT MDT
THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT
MDT THURSDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING: WINDS WILL INCREASE ON THURSDAY MORNING AND CONTINUE 
  THROUGH THURSDAY EVENING AS A STRONG UPPER LEVEL LOW MOVES 
  ACROSS THE AREA. 

* WINDS: SUSTAINED WINDS OVER 35 MPH AND GUSTS OVER 58 MPH ARE EXPECTED.

* IMPACTS: TRAVEL COULD BECOME DIFFICULT FOR HIGH PROFILE 
  VEHICLES AND VEHICLES TOWING TRAILERS. THESE HIGH WINDS 
  COULD ALSO CREATE HAZARDOUS CONDITIONS FOR OUTDOOR 
  RECREATION.

* LOCATIONS AFFECTED INCLUDE: CUT BANK...SHELBY

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-232200-
/O.UPG.KTFX.HW.A.0018.140724T0600Z-140725T0600Z/
/O.NEW.KTFX.HW.W.0025.140724T0600Z-140725T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS
431 AM MDT WED JUL 23 2014

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT
MDT THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT MDT THURSDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN
EFFECT. 

* TIMING: WINDS WILL INCREASE LATE WEDNESDAY AS A STRONG COLD 
  FRONT MOVES ACROSS THE ROCKY MOUNTAIN FRONT. STRONG GUSTY 
  WINDS WILL CONTINUE THROUGH THURSDAY EVENING. 

* WINDS: SUSTAINED WINDS OVER 35 MPH AND GUSTS OVER 60 MPH ARE
  EXPECTED...ESPECIALLY TO FAVORED LOCATIONS SUCH AS LOGAN PASS.

* OTHER IMPACTS: TRAVEL COULD BECOME DIFFICULT FOR HIGH PROFILE 
  VEHICLES AND VEHICLES TOWING TRAILERS. THESE HIGH WINDS 
  COULD ALSO CREATE HAZARDOUS CONDITIONS FOR OUTDOOR 
  RECREATION.

* LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS...LOGAN PASS

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
8 follow-up statements
194 
WWUS75 KTFX 232022
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
222 PM MDT WED JUL 23 2014

MTZ010-044-240500-
/O.CON.KTFX.HW.W.0025.140724T1200Z-140725T0600Z/
EASTERN GLACIER-TOOLE-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...SHELBY
222 PM MDT WED JUL 23 2014

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM THURSDAY TO
MIDNIGHT MDT THURSDAY NIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM THURSDAY TO
MIDNIGHT MDT THURSDAY NIGHT. 

* TIMING: WEST WINDS WILL INCREASE LATE TONIGHT THROUGH THURSDAY
  MORNING AND CONTINUE THROUGH THURSDAY EVENING AS A STRONG UPPER
  LEVEL LOW MOVES ACROSS THE AREA.

* WINDS: SUSTAINED WINDS OVER 35 MPH AND GUSTS OVER 58 MPH ARE
  EXPECTED.

* IMPACTS: TRAVEL COULD BECOME DIFFICULT FOR HIGH PROFILE 
  VEHICLES AND VEHICLES TOWING TRAILERS. THESE HIGH WINDS 
  COULD ALSO CREATE HAZARDOUS CONDITIONS FOR OUTDOOR 
  RECREATION. 

* LOCATIONS AFFECTED INCLUDE: CUT BANK...SHELBY.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-240500-
/O.CON.KTFX.HW.W.0025.140724T0600Z-140725T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS
222 PM MDT WED JUL 23 2014

...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT MDT THURSDAY NIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT MDT THURSDAY NIGHT. 

* TIMING: WEST WINDS WILL INCREASE LATE THIS EVENING AND
  OVERNIGHT AS A STRONG COLD FRONT MOVES ACROSS THE ROCKY MOUNTAIN
  FRONT. STRONG GUSTY WINDS WILL CONTINUE THROUGH THURSDAY
  EVENING.

* WINDS: SUSTAINED WINDS OVER 35 MPH AND GUSTS OVER 60 MPH ARE
  EXPECTED...ESPECIALLY AT FAVORED LOCATIONS SUCH AS LOGAN PASS.

* OTHER IMPACTS: TRAVEL COULD BECOME DIFFICULT FOR HIGH PROFILE 
  VEHICLES AND VEHICLES TOWING TRAILERS. THESE HIGH WINDS 
  COULD ALSO CREATE HAZARDOUS CONDITIONS FOR OUTDOOR 
  RECREATION. 

* LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS...LOGAN 
  PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
805 
WWUS75 KTFX 240411
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1011 PM MDT WED JUL 23 2014

MTZ010-044-241615-
/O.CON.KTFX.HW.W.0025.140724T1200Z-140725T0600Z/
EASTERN GLACIER-TOOLE-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...SHELBY
1011 PM MDT WED JUL 23 2014

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM THURSDAY TO
MIDNIGHT MDT THURSDAY NIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM THURSDAY TO
MIDNIGHT MDT THURSDAY NIGHT. 

* TIMING: WEST WINDS WILL INCREASE LATE TONIGHT THROUGH THURSDAY 
  MORNING AND CONTINUE THROUGH THURSDAY EVENING AS A STRONG 
  UPPER LEVEL LOW MOVES ACROSS THE AREA. 

* WINDS: SUSTAINED WINDS OVER 35 MPH AND GUSTS OVER 58 MPH ARE 
  EXPECTED.

* IMPACTS: TRAVEL COULD BECOME DIFFICULT FOR HIGH PROFILE 
  VEHICLES AND VEHICLES TOWING TRAILERS. THESE HIGH WINDS 
  COULD ALSO CREATE HAZARDOUS CONDITIONS FOR OUTDOOR 
  RECREATION. 

* LOCATIONS AFFECTED INCLUDE: CUT BANK...SHELBY

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-241615-
/O.CON.KTFX.HW.W.0025.140724T0600Z-140725T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS
1011 PM MDT WED JUL 23 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
THURSDAY NIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT THURSDAY
NIGHT. 

* TIMING: WEST WINDS WILL INCREASE LATE THIS EVENING AND 
  OVERNIGHT AS A STRONG COLD FRONT MOVES ACROSS THE ROCKY 
  MOUNTAIN FRONT. STRONG GUSTY WINDS WILL CONTINUE THROUGH 
  THURSDAY EVENING. 

* WINDS: SUSTAINED WINDS OVER 35 MPH AND GUSTS OVER 60 MPH ARE 
  EXPECTED...ESPECIALLY AT FAVORED LOCATIONS SUCH AS LOGAN 
  PASS.

* OTHER IMPACTS: TRAVEL COULD BECOME DIFFICULT FOR HIGH PROFILE 
  VEHICLES AND VEHICLES TOWING TRAILERS. THESE HIGH WINDS 
  COULD ALSO CREATE HAZARDOUS CONDITIONS FOR OUTDOOR 
  RECREATION. 

* LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
683 
WWUS75 KTFX 240951
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
351 AM MDT THU JUL 24 2014

MTZ010-044-242200-
/O.CON.KTFX.HW.W.0025.140724T1200Z-140725T0600Z/
EASTERN GLACIER-TOOLE-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...SHELBY
351 AM MDT THU JUL 24 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT.

* TIMING: WEST WINDS WILL INCREASE TODAY AND CONTINUE THIS EVENING
  AS A STRONG UPPER LEVEL LOW MOVES ACROSS THE AREA.

* WINDS: SUSTAINED WINDS OVER 35 MPH AND GUSTS OVER 58 MPH ARE 
  EXPECTED.

* IMPACTS: TRAVEL COULD BECOME DIFFICULT FOR HIGH PROFILE 
  VEHICLES AND VEHICLES TOWING TRAILERS. THESE HIGH WINDS 
  COULD ALSO CREATE HAZARDOUS CONDITIONS FOR OUTDOOR 
  RECREATION. 

* LOCATIONS AFFECTED INCLUDE: CUT BANK...SHELBY

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-242200-
/O.CON.KTFX.HW.W.0025.000000T0000Z-140725T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS
351 AM MDT THU JUL 24 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT.

* TIMING: STRONG GUSTY WINDS WILL CONTINUE THROUGH THURSDAY
  EVENING. AS A STRONG UPPER LEVEL LOW MOVES THROUGH THE AREA

* WINDS: SUSTAINED WINDS OVER 35 MPH AND GUSTS OVER 60 MPH ARE 
  EXPECTED...ESPECIALLY AT FAVORED LOCATIONS SUCH AS LOGAN 
  PASS. 

* OTHER IMPACTS: TRAVEL COULD BECOME DIFFICULT FOR HIGH PROFILE 
  VEHICLES AND VEHICLES TOWING TRAILERS. THESE HIGH WINDS 
  COULD ALSO CREATE HAZARDOUS CONDITIONS FOR OUTDOOR 
  RECREATION. 

* LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
123 
WWUS75 KTFX 242053
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
253 PM MDT THU JUL 24 2014

MTZ010-044-250600-
/O.CON.KTFX.HW.W.0025.000000T0000Z-140725T0600Z/
EASTERN GLACIER-TOOLE-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...SHELBY
253 PM MDT THU JUL 24 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT.

* TIMING: WEST WINDS WILL CONTINUE THIS EVENING AS A STRONG UPPER
  LEVEL LOW MOVES ACROSS THE AREA.

* WINDS: SUSTAINED WINDS OVER 35 MPH AND GUSTS OVER 58 MPH ARE 
  EXPECTED.

* IMPACTS: TRAVEL COULD BECOME DIFFICULT FOR HIGH PROFILE 
  VEHICLES AND VEHICLES TOWING TRAILERS. THESE HIGH WINDS 
  COULD ALSO CREATE HAZARDOUS CONDITIONS FOR OUTDOOR 
  RECREATION. 

* LOCATIONS AFFECTED INCLUDE: CUT BANK...SHELBY.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-250600-
/O.CON.KTFX.HW.W.0025.000000T0000Z-140725T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS
253 PM MDT THU JUL 24 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT.

* TIMING: STRONG GUSTY WINDS WILL CONTINUE THROUGH THURSDAY 
  EVENING. AS A STRONG UPPER LEVEL LOW MOVES THROUGH THE AREA 

* WINDS: SUSTAINED WINDS OVER 35 MPH AND GUSTS OVER 60 MPH ARE 
  EXPECTED...ESPECIALLY AT FAVORED LOCATIONS SUCH AS LOGAN 
  PASS. 

* OTHER IMPACTS: TRAVEL COULD BECOME DIFFICULT FOR HIGH PROFILE 
  VEHICLES AND VEHICLES TOWING TRAILERS. THESE HIGH WINDS 
  COULD ALSO CREATE HAZARDOUS CONDITIONS FOR OUTDOOR 
  RECREATION. 

* LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
404 
WWUS75 KTFX 250555
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1155 PM MDT THU JUL 24 2014

MTZ044-250700-
/O.EXP.KTFX.HW.W.0025.000000T0000Z-140725T0600Z/
TOOLE-
INCLUDING THE FOLLOWING LOCATIONS...SHELBY
1155 PM MDT THU JUL 24 2014

...HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT...

THE HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT. 

WINDS WILL REMAIN BREEZY THROUGH FRIDAY AFTERNOON...HOWEVER HIGH
WINDS ARE NOT EXPECTED.

$$

MTZ009-252100-
/O.EXT.KTFX.HW.W.0025.000000T0000Z-140725T2100Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS
1155 PM MDT THU JUL 24 2014

...HIGH WIND WARNING NOW IN EFFECT UNTIL 3 PM MDT FRIDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 3 PM MDT FRIDAY. 

* TIMING: STRONG GUSTY WINDS WILL CONTINUE THROUGH FRIDAY
  AFTERNOON AS A STRONG UPPER LEVEL LOW MOVES THROUGH THE AREA.

* WINDS: SUSTAINED WINDS OVER 35 MPH AND GUSTS OVER 60 MPH ARE 
  EXPECTED...ESPECIALLY AT FAVORED LOCATIONS SUCH AS LOGAN 
  PASS. 

* OTHER IMPACTS: TRAVEL COULD BECOME DIFFICULT FOR HIGH PROFILE 
  VEHICLES AND VEHICLES TOWING TRAILERS. THESE HIGH WINDS 
  COULD ALSO CREATE HAZARDOUS CONDITIONS FOR OUTDOOR 
  RECREATION. 

* LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS...LOGAN PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ010-252100-
/O.EXT.KTFX.HW.W.0025.000000T0000Z-140725T2100Z/
EASTERN GLACIER-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK
1155 PM MDT THU JUL 24 2014

...HIGH WIND WARNING NOW IN EFFECT UNTIL 3 PM MDT FRIDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 3 PM MDT FRIDAY. 

* TIMING: GUSTY WEST WINDS WILL CONTINUE THROUGH FRIDAY AFTERNOON
  AS A STRONG UPPER-LEVEL LOW MOVES ACROSS THE AREA.

* WINDS: SUSTAINED WINDS OVER 35 MPH AND GUSTS OVER 58 MPH ARE 
  EXPECTED.

* IMPACTS: TRAVEL COULD BECOME DIFFICULT FOR HIGH PROFILE 
  VEHICLES AND VEHICLES TOWING TRAILERS. THESE HIGH WINDS 
  COULD ALSO CREATE HAZARDOUS CONDITIONS FOR OUTDOOR 
  RECREATION. 

* LOCATIONS AFFECTED INCLUDE: CUT BANK.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
295 
WWUS75 KTFX 252038
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
238 PM MDT FRI JUL 25 2014

MTZ010-252145-
/O.CAN.KTFX.HW.W.0025.000000T0000Z-140725T2100Z/
EASTERN GLACIER-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK
238 PM MDT FRI JUL 25 2014

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

WINDS HAVE DECREASED BELOW WARNING CRITERIA.

$$

MTZ009-260300-
/O.EXT.KTFX.HW.W.0025.000000T0000Z-140726T0300Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS
238 PM MDT FRI JUL 25 2014

...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 9 PM MDT THIS
EVENING. 

* TIMING: STRONG GUSTY WINDS WILL CONTINUE THROUGH THIS EVENING AS
  A STRONG UPPER LEVEL LOW MOVES THROUGH THE AREA.

* WINDS: SUSTAINED WINDS OVER 35 MPH AND GUSTS OVER 60 MPH ARE 
  EXPECTED...ESPECIALLY AT FAVORED LOCATIONS SUCH AS LOGAN 
  PASS. 

* OTHER IMPACTS: TRAVEL COULD BECOME DIFFICULT FOR HIGH PROFILE 
  VEHICLES AND VEHICLES TOWING TRAILERS. THESE HIGH WINDS 
  COULD ALSO CREATE HAZARDOUS CONDITIONS FOR OUTDOOR 
  RECREATION. 

* LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS...LOGAN 
  PASS. 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
386 
WWUS75 KTFX 260256
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
855 PM MDT FRI JUL 25 2014

MTZ009-261200-
/O.EXT.KTFX.HW.W.0025.000000T0000Z-140726T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...LOGAN PASS
855 PM MDT FRI JUL 25 2014

...HIGH WIND WARNING NOW IN EFFECT ONLY FOR ELEVATIONS ABOVE 6000
FEET UNTIL 6 AM MDT SATURDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 AM MDT SATURDAY BUT
ONLY FOR ELEVATIONS ABOVE 6000 FEET.

* TIMING: STRONG GUSTY WINDS WILL GRADUALLY DIMINISH OVERNIGHT. 

* WINDS: SUSTAINED WEST WINDS OVER 35 MPH AND GUSTS OVER 60 MPH
  ARE EXPECTED MAINLY THROUGH FAVORED PASSES. 

* OTHER IMPACTS: TRAVEL COULD BE DIFFICULT FOR HIGH PROFILE
  VEHICLES. THE HIGH WINDS COULD ALSO CREATE HAZARDOUS CONDITIONS
  FOR OUTDOOR RECREATION.

* LOCATIONS AFFECTED INCLUDE: LOGAN PASS. 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
194 
WWUS75 KTFX 260842
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
242 AM MDT SAT JUL 26 2014

MTZ009-260945-
/O.CAN.KTFX.HW.W.0025.000000T0000Z-140726T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...LOGAN PASS
242 AM MDT SAT JUL 26 2014

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

THE STRONG WINDS HAVE DIMINISHED OVER THE HIGHER ELEVATIONS OF
THE ROCKY MOUNTAIN FRONT. THUS THE HIGH WIND WARNING HAS BEEN
CANCELLED.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Jul 23, 4:17 AM MDT, 14 minutes earlier.

Area forecast discussion, Jul 23, 4:17 AM MDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
417 AM MDT Wed Jul 23 2014

.DISCUSSION...
Tuesday through Friday...The next two days of the week will have
some very active weather in store for Central Montana especially
the high plains of Central Montana and the Rocky Mountain Front. A
closed low currently off the coast of Washington will quickly move
across the Pacific Northwest over the next 24 hours and be the
major source for weather impact our region.
A shortwave trough ahead of the low is currently moving across
Idaho and will bring showers and thunderstorms to our area
starting this morning. Another round of thunderstorms should be
able to develop this afternoon as a second shortwave moves into
the region. Model solutions for the pre-sto rm environment are not
as aligned as one might hope for. GFS is currently one of the
drier solutions...with only limited convective potential for
storms. However most other solutions including the NAM and ECMWF
show a strong potential for possibly severe storms to occur from
the mid morning hours through to the late evening hours. Storm
shear looks like it should allow for the easy organization of
supercells. A decent cap does exist at the mid levels and could
inhibit some storm growth, if storms are able to punch through or
erode this inversion the amount CAPE that becomes available
should allow for some very powerful storms capable of producing
some very large hail due to the steep lapse rate through the hail
growth zone.

The closed low will track into the area Thursday morning and will
create a strong pressure gradient similar to a fall or spring
storm pattern. This gradient will cause winds to become breezy
throughout the area with strong potentially damaging over Glacier
county including Glacier National Park, Cut Bank, and exiting out
towards the Sweet Grass Hills of Toole county. These winds are
expected to last throughout the day Thursday before winding down
Friday as the low pressure system exits the area. A high wind
warning has been issued due to these conditions. Another set of
concerns with the winds will be the dry and warm environment
before the cold frontal passage across Central Montana. Dewpoints
are going to be near critical fire weather levels. A fire weather
watch is in effect from noon Thursday through Friday.

Friday a ridge of high pressure will begin to build into the area
in the wake of the low pressure system and drying the system out.
Temperatures should be above seasonal averages ahead of the low
pressure system. Thursday night temperatures should drop
dramatically behind the cold front, and slowly warming back toward
seasonal averages. Suk

Friday night through Tuesday...Models are still on the same page in
developing a strong upper ridge over the western U.S. over the
weekend which will continue into early next week. Expect dry
conditions through the weekend. By Monday models forecast some
monsoonal moisture over the area as a weak weather disturbance moves
through the strong upper ridge. Models disagree on details with the
the weather disturbance and associated spotty precipitation. Will go
with isolated showers and thunderstorms over southwest Montana
Monday through Tuesday. Models have spotty precipitation farther
north but due to differences with the timing and placement of the
precipitation will hold for now in mentioning any isolated showers
or thunderstorms over central and northern Montana. Blank

&&

.AVIATION...
UPDATED 2330Z.
A pair of upper level disturbances moving through the area will
cause scattered thunderstorms this evening followed by scattered
showers towards morning. The air mass will become quite unstable
Wednesday afternoon with showers and thunderstorms again developing.
Some thunderstorms may be severe. The best chance for thunderstorms
will be over the Rockies late Wednesday afternoon and evening,
moving northeast across the Hiline towards midnight. Local MVFR
conditions are expected near thunderstorms along with erratic and
gusty winds. Elsewhere VFR conditions will prevail through the next
24 hours.

&&

.FIRE WEATHER...
Wednesday and Thursday both days of concern for fire weather
conditions.  Wednesday will bring a chance of rain showers and
thunderstorms over southwest into central Montana, with showers and
thunderstorms likely over central and north-central Montana. At this
time expect very warm temperatures and relative humidity dropping to
the 15 to 25 percent southwest...25 to 35 percent central and
north-central. Wind, however, expected to be relatively light and
chance of wetting rain is generally less than 40 percent. With
afternoon and evening thunderstorms, could see some lightning
starts. Things become more active Thursday with a seasonally strong
cold front pushing across the area. Warm temperatures ahead of the
front will combine with relative humidity dropping to 15 to 25
percent and sustained winds 20 to 30 mph. These conditions coupled
with recent lack of precipitation enough to prompt the issuance of a
Fire Weather Watch for Fire Zone 115 in its entirety and Fire Zone
113 for the southern third of Blaine County from noon until midnight
Thursday afternoon and evening. Conditions in Fire Zone 117 marginal
at this time, and will re-evaluate with later model runs.
Loss

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  89  61  75  51 /  80  70  10  10
CTB  86  54  69  50 /  70  80  20  10
HLN  92  60  78  52 /  80  40  10  10
BZN  91  55  81  43 /  40  20  10  10
WEY  82  45  75  32 /  30  10  10   0
DLN  87  53  76  44 /  50  30  10  10
HVR  94  59  79  51 /  40  70  20  10
LWT  92  60  80  48 /  60  40  20  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH from Thursday afternoon through Thursday
evening Blaine...Chouteau...Fergus.

HIGH WIND WARNING from Midnight tonight to Midnight MDT Thursday
Night Northern Rocky Mountain Front.

HIGH WIND WARNING from 6 AM Thursday to Midnight MDT Thursday
Night Eastern Glacier...Toole.

&&

weather.gov/greatfalls
www.twitter.com/NWSGreatFalls
www.facebook.com/US.NationalWeatherService.GreatFalls.gov

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 6:00 PM MDTSpecial Weather StatementTFXJudith Basin45 min
Jul 22, 6:20 PM MDTSpecial Weather StatementTFXCascade40 min
Jul 22, 8:11 PM MDTSpecial Weather StatementTFXPondera49 min
Jul 22, 8:33 PM MDTSpecial Weather StatementTFXFergus42 min
Jul 22, 8:40 PM MDTSevere Thunderstorm WarningTFXPondera, Teton50 min
Jul 22, 8:56 PM MDTSpecial Weather StatementTFXLewis and Clark64 min
Jul 22, 8:59 PM MDTSpecial Weather StatementTFXLewis and Clark61 min
Jul 22, 9:23 PM MDTSpecial Weather StatementTFXPondera52 min

Nearby

High Wind Warnings in Montana, 2014Every high wind warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.